Alert archive / Texas / River Flood Warnings in 2014

River Flood Warning 22, NWS Austin/San Antonio, TX

November 22, 2014Travis County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Nov 22, 2014, 10:59 PM CST for Travis County, Texas. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
Nov 22, 2014, 10:59 PM CST (04:59 UTC)
Expired
Nov 23, 2014, 1:35 PM CST
In force
15 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Travis County, TX

The radar

The Austin/San Antonio radar (KEWX), 60 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Onion Creek at US 183 (ATIT2).

Action stage
15 ft
Minor stage
17 ft
Moderate stage
23 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08159000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

811 
WGUS44 KEWX 230459
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1059 PM CST SAT NOV 22 2014

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR... 

  ONION CREEK 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS, AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS.  IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES, FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS.  REMEMBER, 18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES, INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY, REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC453-231935-
/O.NEW.KEWX.FL.W.0022.141123T0500Z-141123T1935Z/
/ATIT2.1.ER.141123T0500Z.141123T0600Z.141123T0735Z.NO/
1059 PM CST SAT NOV 22 2014

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR ONION CREEK AT HWY 183.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:50 PM SATURDAY THE STAGE WAS 16.7 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL WILL RISE TO CREST NEAR 19 FEET BY 12 AM SUNDAY.
* IMPACT...AT 15.0 FEET...FLOW EXCEEDS LOWEST SECTIONS OF THE BANKS. LOW STREET 
  CROSSINGS AND BRIDGES ARE THREATENED..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.8 FEET ON JUN 4 
  1987.

&& 

BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:

                    BF  FLD  OBSERVED            FORECAST 6AM
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
 HWY 183            15   17   16.7   SAT 11 PM  12.0   4.9   4.6   4.7   4.7

&&

LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753

$$
2 follow-up statements
444 
WGUS84 KEWX 230515
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1115 PM CST SAT NOV 22 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS..
  ONION CREEK AT HWY 183 AFFECTING TRAVIS COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE CREST LEVEL WILL NOT BE HIGH ENOUGH TO IMPACT ANY RESIDENCES ALONG 
ONION CREEK. ONLY MINOR FLOODING IS EXPECTED.

RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS.  IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES, FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS.  REMEMBER, 18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES, INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY, REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB 
PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC453-231935-
/O.CON.KEWX.FL.W.0022.000000T0000Z-141123T1935Z/
/ATIT2.1.ER.141123T0458Z.141123T0600Z.141123T0735Z.NO/
1115 PM CST SAT NOV 22 2014

THE FLOOD WARNING CONTINUES FOR
  THE ONION CREEK AT HWY 183.
* AT 11:06 PM SATURDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY AFTER MIDNIGHT 
  TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 19.0 FEET...MINOR LOWLAND FLOODING COVERS LOWEST AREAS OF THE 
  FLOOD PLAIN WITH NO DAMAGE. LOW ROADS AND BRIDGES FLOOD.. THE CREST LEVEL WILL 
  NOT BE HIGH ENOUGH TO IMPACT ANY RESIDENCES ALONG ONION CREEK. ONLY MINOR FLOODING 
  IS EXPECTED.

&& 

BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD  OBSERVED            FORECAST 6AM
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
 HWY 183            15   17   17.3   SAT 11 PM   4.9   4.6   4.7   4.7      


&&

LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753


$$
775 
WGUS84 KEWX 230754
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
153 AM CST SUN NOV 23 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  ONION CREEK AT HWY 183 AFFECTING TRAVIS COUNTY

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB 
PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC453-230823-
/O.CAN.KEWX.FL.W.0022.000000T0000Z-141123T1935Z/
/ATIT2.1.ER.141123T0458Z.141123T0601Z.141123T0709Z.NO/
153 AM CST SUN NOV 23 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE ONION CREEK AT HWY 183.
* AT  1:45 AM SUNDAY THE STAGE WAS 16.5 FEET AND FALLING.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.7 FEET BY TOMORROW MORNING.

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD  OBSERVED            FORECAST 6AM 
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  HWY 183           15   17   16.5   SUN 02 AM  13.1   4.7   4.7   4.7   4.7


&&

LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Nov 22, 9:38 PM CST, 1 hour 21 minutes earlier.

Area forecast discussion, Nov 22, 9:38 PM CST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
938 PM CST SAT NOV 22 2014

.UPDATE... /CLEARING SVR WATCH COUNTIES FROM WEST...CONTINUE FFA/
AS A MINOR THREAT OF SEVERE WEATHER AND FLASH FLOODING CONTINUES
ACROSS SE COUNTIES...MUCH OF THE AREA HAS BEEN UPDATED TO REFLECT
A DECREASING CHANCE OF RAIN AND SEVERE WEATHER. THE FFA THREAT IS
LEFT IN PLACE...BUT MAY HAVE A POTENTIAL OF REMOVAL BEFORE THE END
OF THE EVENING. A FEW RIVERS AND STREAMS...MAINLY THOSE ALONG THE
EASTERN PART OF THE BALCONES ESCARPMENT...ARE OUT OF BANKS. SOME
SECONDARY ROADS WILL LIKELY REMAIN IMPASSABLE FOR A FEW MORE
HOURS. PRELIMINARY HIGHEST 2-DAY RAINFALL TOTALS APPEAR TO BE OUT
OF TRAVIS AND HAYS COUNTIES AT BETWEEN 4 AND 5.5 INCHES.

&&

.PREV DISCUSSION... /ISSUED 814 PM CST SAT NOV 22 2014/

UPDATE...
TO EXTEND SEVERE THUNDERSTORM WATCH.

DISCUSSION...
RISK OF SEVERE THUNDERSTORMS WILL CONTINUE WITH A LINE OF
THUNDERSTORMS MOVING TOWARD THE EAST. THE LINE CURRENTLY EXTENDS
FROM SAN ANTONIO TO PLEASANTON TO CROSS. AS THIS LINE MOVES TO THE
EAST THERE WILL BE A RISK FOR THUNDERSTORMS CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WINDS. THERE IS ALSO A SLIGHT RISK FOR
TORNADOES. WE HAVE EXTENDED THE SEVERE THUNDERSTORM WATCH TO THE
COUNTIES EAST OF BEXAR AND ALONG AND SOUTH OF I-10.

PREV DISCUSSION... /ISSUED 715 PM CST SAT NOV 22 2014/

UPDATE... /SVR WATCH 557 EXTENSION INTO BEXAR...ATASCOSA/
A PROGRESSIVE SQUALL LINE IS QUICKLY SHIFTING THE SEVERE POTENTIAL
INTO THE SAN ANTONIO METRO AREA. APEX OF A CURVED SQUALL LINE
INCREASES THE POTENTIAL FOR SEVERE ACTIVITY ASSOCIATED WITH CELL
MERGERS AS NEW CONVECTION FORMS EAST OF THE LINE. CELL MERGERS
WILL ALSO BE POSSIBLE OVER PARTS OF ATASCOSA COUNTY BY 8 PM.
EXPECT TO SEE A HEAVY RAIN PRODUCING MCS TAKE SHAPE ONCE THE
MERGED CELLS MOVE EAST OF I-35...WITH DECREASING SEVERE POTENTIAL
BY 10 PM.

PREV DISCUSSION... /ISSUED 607 PM CST SAT NOV 22 2014/

UPDATE... /ISSUANCE OF FFA/
WITH THE MAJORITY OF HI-RES MODELS INDICATING LARGE AREAS OF 1-2
INCH RAINFALL STILL POSSIBLE OVER EASTERN COUNTIES...HAVE ISSUED A
FLASH FLOOD WATCH FOR COUNTIES ALONG AND EAST OF A LLANO TO SAN
ANTONIO LINE AND ALONG AND NORTH OF A SAN ANTONIO TO HALLETTSVILLE
LINE. THE FLASH FLOOD THREAT WILL PROBABLY BE ENHANCED THROUGH 9
PM OVER THE EASTERN HILL COUNTRY INTO AUSTIN METRO WITH SOME
TRAINING CELLS INCREASING FROM LAKE MEDINA TO BURNET. AFTER 9 PM...THE
FOCUS FOR FLOODING SHOULD BEGIN TO SHIFT EAST OF I-35. LCRA
HYDROMET INDICATES SEVERAL REPORTS OF 2 PLUS INCHES OF RAIN HAS
FALLEN STILL WITHIN THE PAST 6 HOURS OVER AREAS IN THE PATHS OF
NEW CONVECTION. ISOLATED MINOR RIVER RISES ARE EXPECTED...BUT
MODERATE FLOOD LEVELS ARE UNLIKELY. THE SEVERE THREAT CONTINUES
FOR MUCH OF THIS EVENING...ESPECIALLY OVER THE RIO GRANDE PLAINS.
HOWEVER...THE SEVERE THREAT SHOULD TREND TOWARD MORE ISOLATED
ACTIVITY LATE THIS EVENING.

PREV DISCUSSION... /ISSUED 551 PM CST SAT NOV 22 2014/

AVIATION...
MAIN CONCERN IS THE ONGOING CONVECTION ACROSS THE REGION. AN AREA
OF THUNDERSTORMS IS MOVING AWAY FROM DRT AND THERE WILL BE A
CHANCE FOR TSRA FOR THE NEXT COUPLE OF HOURS. THESE STORMS COULD
LOWER CIGS/VIS TO MVFR. SAN ANTONIO AIRPORTS WILL BE VFR AND RAIN
FREE FOR THE NEXT FEW HOURS. THEN THERE WILL BE A CHANCE FOR TSRA
TO LOWER CIGS/VIS TO IFR BETWEEN ABOUT 02Z AND 05Z. AT AUS CIGS
ARE IFR AND THERE WILL BE SHRA/TSRA AROUND FOR MUCH OF THE
EVENING. BY 06Z CONVECTION SHOULD END AND CONDITIONS WILL BE VFR AT
ALL TERMINALS THROUGH THE END OF THE PERIOD.

PREV DISCUSSION... /ISSUED 349 PM CST SAT NOV 22 2014/

THE RISK OF SEVERE WEATHER AND HEAVY RAIN CONTINUES
THROUGH THIS EVENING...

SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
STRONG STORMS AND HEAVY RAIN WILL CONTINUE TO AFFECT MAINLY THE
EASTERN HALF OF SOUTH CENTRAL TEXAS FOR THE NEXT SEVERAL HOURS.
THE THREAT FOR STRONG TO SEVERE WEATHER STILL EXISTS THROUGH THIS
EVENING. A SECOND ROUND OF SHOWERS AND STORMS CURRENTLY ONGOING
ACROSS THE SERRANIAS DEL BURRO (NORTHEAST MEXICO) IS FORECAST TO
PUSH EASTWARD AND ACROSS MOST OF SOUTH CENTRAL TEXAS THIS EVENING.
THE HRRR AND TECH-TECH HIRES MODELS DEVELOP AN MCS AROUND 23Z/5 PM
THIS AFTERNOON WHILE A LINE OF SHOWERS AND STORMS FORM AHEAD OF A
SURFACE CONVERGENCE ZONE (WARM SECTOR). IF THIS SCENARIO PANS
OUT...STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE RIO
GRANDE...ESPECIALLY ALONG AND WEST OF ROCKSPRINGS TO HONDO TO
PEARSALL LINE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 10
PM TONIGHT FOR THE AREA ABOVE MENTIONED. MAIN WEATHER THREATS WILL
BE LARGE HAIL AND DAMAGING WINDS. CAN'T RULE OUT AN ISOLATED
TORNADO OR TWO. SOME OF THESE STRONG STORMS WILL PRODUCE HEAVY
DOWNPOURS WITH RAINFALL ACCUMULATIONS UP TO ONE INCH PER HOUR.
THE MCS IS FORECAST TO COMBINE WITH THE SHOWERS AND STORMS
EXPECTED TO FORM ALONG THE CONVERGENCE ZONE AND MOVE EAST IN A
LINEAR FASHION...AFFECTING THE I-35 CORRIDOR AROUND 8 OR 9 PM THIS
EVENING. BY 9 PM...THE SYSTEM IS LIKELY TO TRANSITION TO A HEAVY
RAIN PRODUCER WITH STRONGER STORMS CAPABLE OF PRODUCING LARGE
HAIL. THE LINE OF STORMS WILL QUICKLY PUSH TO THE EAST BY MIDNIGHT
TONIGHT WITH RAIN CHANCES COMING TO AN END ACROSS THE ENTIRE AREA
BY 2 OR 3 AM SUNDAY. NEW RAINFALL AMOUNTS FOR THE TONIGHT PERIOD
COULD RANGE FROM 1 TO 2 INCHES AND UP TO 3 INCHES IN ISOLATED
PLACES.

ON SUNDAY...EXPECT MOSTLY SUNNY/CLEAR SKIES ACROSS SOUTH CENTRAL
TEXAS WITH BREEZY CONDITIONS. A PACIFIC COLD FRONT WILL PUSH
ACROSS THE REGION SUNDAY NIGHT INTO MONDAY.

LONG TERM (MONDAY THROUGH SATURDAY)...
THE WEATHER IS EXPECTED TO BE FAIRLY QUIET FOR MUCH OF NEXT WEEK. A
WEAK FRONT WILL MOVE THROUGH THE AREA OVERNIGHT SUNDAY. THIS FRONT
IS IN RESPONSE TO AN UPPER LEVEL TROUGH MOVING THROUGH THE PLAINS.
THE WEATHER FOR THANKSGIVING SHOULD BE PRETTY SEASONAL WITH HIGHS
IN THE 60S AND LOWS IN THE 30S/40S.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              55  78  45  64  40 /  40   0  -   -   -
AUSTIN BERGSTROM INTL AIRPORT  54  77  43  64  37 /  70   0  -   -   -
NEW BRAUNFELS MUNI AIRPORT     55  79  45  66  40 /  40   0  -   -   -
BURNET MUNI AIRPORT            52  75  42  62  38 /  20   0  -   -   -
DEL RIO INTL AIRPORT           50  78  46  65  38 /  10   0  -   -   -
GEORGETOWN MUNI AIRPORT        54  75  43  62  38 /  40   0  -   -   -
HONDO MUNI AIRPORT             49  77  42  65  37 /  10   0  -   -   -
SAN MARCOS MUNI AIRPORT        53  78  44  65  39 /  40   0  -   -   -
LA GRANGE - FAYETTE REGIONAL   57  78  46  64  40 /  90   0  -   -   -
SAN ANTONIO INTL AIRPORT       54  78  46  66  41 /  20   0  -   -   -
STINSON MUNI AIRPORT           54  79  46  66  41 /  20   0  -   -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING
COUNTIES: BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...
FAYETTE...GONZALES...GUADALUPE...HAYS...LAVACA...LEE...LLANO...
TRAVIS...WILLIAMSON.

&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...18
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Nov 22, 6:29 PM CST, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
629 PM CST SAT NOV 22 2014

TXZ171>173-183>194-202>209-217>225-228-240030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
629 PM CST SAT NOV 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A STRONG UPPER LEVEL STORM SYSTEM WILL BRING STRONG AND POSSIBLY
SEVERE THUNDERSTORMS TO PORTIONS OF SOUTH CENTRAL TEXAS THROUGH
THIS EVENING. THE MAIN AREA OF CONCERN FOR SEVERE THUNDERSTORMS
WILL BE WEST OF A KERRVILLE TO SAN ANTONIO TO PLEASANTON LINE.
LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE OVER THESE AREAS.

IN ADDITION TO THE THREAT OF SEVERE WEATHER...HEAVY RAINFALL AND
FLASH FLOODING WILL ALSO BE A CONCERN THIS EVENING. WHILE FLASH
FLOODING COULD OCCUR ACROSS MOST OF SOUTH CENTRAL TEXAS...THE
MAIN AREA OF CONCERN WILL BE ALONG AND EAST OF A LLANO TO SAN
ANTONIO TO HALLETTSVILLE LINE. AN ADDITIONAL 1 TO 3 INCHES OF
RAINFALL IS POSSIBLE OVER THE ABOVE MENTIONED AREAS.

MAKE SURE TO STAY WEATHER AWARE TODAY DURING THIS POTENTIAL
SEVERE/HEAVY RAIN WEATHER EPISODE. MAKE SURE TO PAY ATTENTION TO YOUR
TRUSTED WEATHER SOURCES...MAKE SURE BATTERIES ARE FRESH IN WEATHER
RADIOS...AND BE PREPARED TO TAKE SHELTER IMMEDIATELY IF OUTDOORS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Nov 22, 9:34 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
934 PM CST SAT NOV 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     FLASH FLOOD      5 N ST. HEDWIG          29.49N  98.21W
11/22/2014                   BEXAR              TX   AMATEUR RADIO

            WATER 6 INCHES DEEP ACROSS ROADWAY NEAR WOMAN HOLLERING
            CREEK ON INTERSTATE 10

&&

CORRECTED LOCATION...REMARKS

EVENT NUMBER EWX1400723

SBS
Local storm report, Nov 22, 10:19 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1019 PM CST SAT NOV 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     FLASH FLOOD      1 NNE NEW BRAUNFELS     29.72N  98.11W
11/22/2014                   COMAL              TX   EMERGENCY MNGR

            RIVER ROAD ON LOOP 337 AND GRUENE ROAD AT BUSINESS 35
            CLOSED DUE TO HIGH WATER

&&

EVENT NUMBER EWX1400726

SBS
Local storm report, Nov 22, 10:23 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1023 PM CST SAT NOV 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     FLASH FLOOD      1 N CONVERSE            29.52N  98.31W
11/22/2014                   BEXAR              TX   AMATEUR RADIO

            WATER FLOODING 2 ROOMS IN A HOME. RESIDENT STATES THE
            FLOODING IS WORST THEY HAVE SEEN IN YEARS

&&

EVENT NUMBER EWX1400727

SBS
Local storm report, Nov 22, 10:25 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1025 PM CST SAT NOV 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             10 WSW AUSTIN           30.22N  97.90W
11/22/2014  E0.25 INCH       TRAVIS             TX   COCORAHS

&&

EVENT NUMBER EWX1400728

SBS
Local storm report, Nov 22, 10:35 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1035 PM CST SAT NOV 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND DMG     1 S KNIPPA              29.28N  99.64W
11/22/2014                   UVALDE             TX   LAW ENFORCEMENT

            THUNDERSTORM WIND GUSTS BLEW OUT SOME POWER
            TRANSFORMERS BETWEEN KNIPPA AND UVALDE

&&

EVENT NUMBER EWX1400729

SBS
Local storm report, Nov 22, 10:43 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1043 PM CST SAT NOV 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 AM     HAIL             3 NNE NEW BRAUNFELS     29.74N  98.10W
11/22/2014  M0.70 INCH       COMAL              TX   AMATEUR RADIO

            IN GRUENE

1116 AM     HAIL             7 NNE NEW BRAUNFELS     29.79N  98.07W
11/22/2014  M0.50 INCH       COMAL              TX   NWS EMPLOYEE

0227 PM     FLASH FLOOD      3 NE ONION CREEK        30.17N  97.75W
11/22/2014                   TRAVIS             TX   CITY OFFICIAL

            PLEASANT VALLEY RD BETWEEN THORNWOOD DR AND VINE HILL
            DR CLOSED DUE TO FLOODING

0236 PM     FLASH FLOOD      3 ESE SUNSET VALLEY     30.21N  97.77W
11/22/2014                   TRAVIS             TX   EMERGENCY MNGR

            LOW WATER CROSSING ON WASSON RD CLOSED DUE TO FLOODING

0415 PM     FLOOD            1 SE FAYETTEVILLE       29.90N  96.66W
11/22/2014                   FAYETTE            TX   EMERGENCY MNGR

            AT FM2503 AT BRUSHY CREEK...SIX INCHES OF WATER
            COVERING ROADWAY... TEN MOTORISTS STRANDED IN WATER

0417 PM     TSTM WND GST     DEL RIO                 29.38N 100.90W
11/22/2014  M53 MPH          VAL VERDE          TX   ASOS

0417 PM     HAIL             DEL RIO                 29.38N 100.90W
11/22/2014  M0.50 INCH       VAL VERDE          TX   OTHER FEDERAL

0445 PM     TSTM WND GST     2 SE BRACKETTVILLE      29.30N 100.39W
11/22/2014  E50 MPH          KINNEY             TX   AMATEUR RADIO

0555 PM     HAIL             4 SE EAGLE PASS         28.67N 100.44W
11/22/2014  E1.25 INCH       MAVERICK           TX   LAW ENFORCEMENT

            HALF DOLLAR SIZE HAIL REPORTED ON FM 1021 SE OF EAGLE
            PASS.

0601 PM     TSTM WND DMG     1 S KNIPPA              29.28N  99.64W
11/22/2014                   UVALDE             TX   LAW ENFORCEMENT

            THUNDERSTORM WIND GUSTS BLEW OUT SOME POWER
            TRANSFORMERS BETWEEN KNIPPA AND UVALDE

0640 PM     HAIL             2 S ANDICE              30.76N  97.85W
11/22/2014  E0.25 INCH       WILLIAMSON         TX   TRAINED SPOTTER

0645 PM     TSTM WND GST     CRYSTAL CITY            28.69N  99.83W
11/22/2014  E68 MPH          ZAVALA             TX   TRAINED SPOTTER

0645 PM     HAIL             CRYSTAL CITY            28.69N  99.83W
11/22/2014  M1.00 INCH       ZAVALA             TX   TRAINED SPOTTER

0650 PM     HAIL             HONDO                   29.36N  99.16W
11/22/2014  M0.25 INCH       MEDINA             TX   CO-OP OBSERVER

0710 PM     HAIL             14 ENE HONDO            29.43N  98.94W
11/22/2014  E0.50 INCH       MEDINA             TX   COCORAHS

0737 PM     HAIL             10 WSW AUSTIN           30.22N  97.90W
11/22/2014  E0.25 INCH       TRAVIS             TX   COCORAHS

0745 PM     HAIL             3 S SPRING BRANCH       29.82N  98.40W
11/22/2014  E0.25 INCH       COMAL              TX   NWS EMPLOYEE

            PEA SIZED HAIL REPORTED BY NWS EMPLOYEE. SECOND REPORT
            FROM PUBLIC NEARBY.

0750 PM     HAIL             5 SW AUSTIN             30.22N  97.80W
11/22/2014  E0.25 INCH       TRAVIS             TX   NWS EMPLOYEE

            SEVERAL LOCATIONS AROUND SOUTHWEST AUSTIN REPORTING PEA
            SIZE HAIL

0758 PM     TSTM WND GST     SAN ANTONIO             29.43N  98.49W
11/22/2014  M63 MPH          BEXAR              TX   ASOS

0801 PM     TSTM WND GST     5 N LEMING              29.13N  98.50W
11/22/2014  E60 MPH          ATASCOSA           TX   AMATEUR RADIO

0812 PM     TSTM WND DMG     5 N LEMING              29.13N  98.50W
11/22/2014                   ATASCOSA           TX   AMATEUR RADIO

            SEVERAL TREE LIMBS OF 2 TO 3 INCH DIAMETER BROKEN BY
            THUNDERSTORM WINDS

0826 PM     TSTM WND DMG     5 WSW CHINA GROVE       29.38N  98.42W
11/22/2014                   BEXAR              TX   AMATEUR RADIO

            3 TO 4 INCH DIAMETER TREE LIMB BROKEN BY THUNDERSTORM
            WINDS

0835 PM     FLASH FLOOD      2 WNW SUNSET VALLEY     30.24N  97.84W
11/22/2014                   TRAVIS             TX   DEPT OF HIGHWAYS

            LOW WATER CROSSING CLOSED AT OLD BEE CAVES ROAD AND JOE
            TANNER LANE

0852 PM     TSTM WND DMG     4 SSE SAN ANTONIO       29.38N  98.45W
11/22/2014                   BEXAR              TX   AMATEUR RADIO

            SEVERAL 2 INCH DIAMETER TREE LIMBS BLOWN DOWN

0853 PM     FLASH FLOOD      5 N ST. HEDWIG          29.49N  98.21W
11/22/2014                   BEXAR              TX   AMATEUR RADIO

            WATER 6 INCHES DEEP ACROSS ROADWAY NEAR WOMAN HOLLERING
            CREEK ON INTERSTATE 10

0856 PM     HAIL             1 ESE BERGSTROM         30.19N  97.65W
11/22/2014  M0.25 INCH       TRAVIS             TX   OTHER FEDERAL

0953 PM     FLASH FLOOD      1 NNE NEW BRAUNFELS     29.72N  98.11W
11/22/2014                   COMAL              TX   EMERGENCY MNGR

            RIVER ROAD ON LOOP 337 AND GRUENE ROAD AT BUSINESS 35
            CLOSED DUE TO HIGH WATER

1017 PM     FLASH FLOOD      1 N CONVERSE            29.52N  98.31W
11/22/2014                   BEXAR              TX   AMATEUR RADIO

            WATER FLOODING 2 ROOMS IN A HOME. RESIDENT STATES THE
            FLOODING IS WORST THEY HAVE SEEN IN YEARS

&&

EVENT NUMBER EWX1400703 EWX1400702 EWX1400704 EWX1400705 EWX1400709
EWX1400706 EWX1400707 EWX1400708 EWX1400714 EWX1400729 EWX1400710
EWX1400712 EWX1400713 EWX1400711 EWX1400715 EWX1400728 EWX1400716
EWX1400720 EWX1400717 EWX1400718 EWX1400719 EWX1400724 EWX1400721
EWX1400722 EWX1400723 EWX1400725 EWX1400726 EWX1400727

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 6:06 PM CSTSpecial Weather StatementEWXZavala54 min
Nov 22, 6:10 PM CSTSpecial Weather StatementEWXBandera, Medina, Real, Uvalde65 min
Nov 22, 6:15 PM CSTSevere Thunderstorm WarningEWXDimmit, Maverick60 min
Nov 22, 6:34 PM CSTSevere Thunderstorm WarningEWXDimmit, Zavala56 min
Nov 22, 6:43 PM CSTAreal Flood AdvisoryEWXTravis, Williamson107 min
Nov 22, 6:44 PM CSTSpecial Weather StatementEWXHays, Williamson61 min
Nov 22, 6:54 PM CSTSpecial Weather StatementEWXBandera, Bexar, Frio, Kendall, Medina66 min
Nov 22, 6:56 PM CSTAreal Flood AdvisoryEWXBlanco, Hays3 hr
Nov 22, 7:16 PM CSTSpecial Weather StatementEWXComal59 min
Nov 22, 7:21 PM CSTFlash Flood WarningEWXHays, Travis, Williamson3 hr
Nov 22, 7:21 PM CSTSpecial Weather StatementEWXBexar, Frio, Kendall, Medina54 min
Nov 22, 7:32 PM CSTAreal Flood AdvisoryEWXBexar3 hr
Nov 22, 7:34 PM CSTSpecial Weather StatementEWXHays, Travis, Williamson56 min
Nov 22, 7:53 PM CSTSpecial Weather StatementEWXAtascosa, Karnes, Wilson52 min
Nov 22, 7:55 PM CSTFlash Flood WarningEWXBexar3 hr
Nov 22, 7:56 PM CSTSpecial Weather StatementEWXBexar, Comal49 min
Nov 22, 8:01 PM CSTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Karnes, Wilson59 min
Nov 22, 8:08 PM CSTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson52 min
Nov 22, 8:12 PM CSTFlash Flood WarningEWXComal, Guadalupe3 hr
Nov 22, 8:27 PM CSTSpecial Weather StatementEWXBastrop, Caldwell, Comal, Hays, Travis, Williamson63 min
Nov 22, 8:43 PM CSTSevere Thunderstorm WarningEWXCaldwell, Comal, DeWitt, Gonzales, Guadalupe, Hays and 2 more62 min
Nov 22, 9:28 PM CSTSevere Thunderstorm WarningEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca62 min
Nov 22, 9:40 PM CSTAreal Flood AdvisoryEWXBastrop, Lee110 min
Nov 22, 10:08 PM CSTFlash Flood WarningEWXTravis, Williamson112 min

Nearby

River Flood Warnings in Texas, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.